# SDR CA130828008

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bac 146200A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: HC323H006100
- Condition: Corroded
- Location: Mlg
- Part time: 33,050 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A ROUTINE CPCP INSPECTION OF EMERGENCY GEAR DOWN HANDLE ZONE BELOW THE FLIGHT DECK, QUADRANT WAS NOTED TO HAVE CORROSION AT RECESSED AREA AROUND BUSHING.  EMERGENCY GEAR CABLES RUN AROUND THIS QUADRANT. FAILURE OF THIS PART COULD RESULT IN LOSS OF EMERGENCY GEAR DOWN CONTROL. COMPONENT TO BE REPLACED WITH SERVICEABLE ITEM.
